Advertisement

Reactions Weekly

, Volume 1771, Issue 1, pp 168–168 | Cite as

Immunosuppressants

Pulmonary Thermoascus crustaceus infection: case report
Case report
  • 56 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 33-year-old woman developed pulmonary Thermoascus crustaceus infection during immunosuppressive therapy with mycophenolate mofetil, prednisone and tacrolimus. Subsequently, she developed aggravation of the pulmonary Thermoascus crustaceus infection during immunosuppressive therapy methylprednisolone [not all dosages stated; routes and durations of treatments to reactions onsets not stated].

The woman presented 4 days after onset of fever, rhinorrhoea, cough and serous expectoration. Eight years prior to presentation, she had undergone kidney transplantation due to chronic kidney disease stage 5. She had been receiving treatment with tacrolimus 0.5mg twice a day, mofetil mycophenolate 1g twice daily, prednisone 5mg every two days, enalapril and various other medications. She...

Reference

  1. Mares M, et al. Invasive pulmonary infection due to thermoascus crustaceus in a kidney Transplant recipient. Infection and Drug Resistance 12: 1929-1934, 2019. Available from: URL: http://doi.org/10.2147/IDR.S209164 - Romania

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations